Further results on super edge-magic deficiency of graphs

Thumbnail Image

Date

2011

Authors

Hegde, S.M.
Shetty, S.
Shankaran, P.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Acharya and Hegde have introduced the notion of strongly k-indexable graphs: A (p, q)-graph G is said to be strongly k-indexable if its vertices can be assigned distinct integers 0, 1, 2, ..., p - 1 so that the values of the edges, obtained as the sums of the numbers assigned to their end vertices can be arranged as an arithmetic progression k, k + 1, k + 2, ..., k + (q - 1). Such an assignment is called a strongly k-indexable labeling of G. Figueroa-Centeno et.al, have introduced the concept of super edge-magic deficiency of graphs: Super edge-magic deficiency of a graph G is the minimum number of isolated vertices added to G so that the resulting graph is super edge-magic. They conjectured that the super edge-magic deficiency of the complete bipartite graph Km,n, is (m -1)(n - 1) and proved it for the case m = 2. In this paper we prove that the conjecture is true for m = 3, 4 and 5, using the concept of strongly k-indexable labelings.

Description

Keywords

Citation

Ars Combinatoria, 2011, Vol.99, , pp.487-502

Endorsement

Review

Supplemented By

Referenced By